# SDR DL72S960273

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545902
- Condition: Corroded
- Location: Fs 680-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE FUSELAGE SKIN AT STA 700 TO 720F FROM STR 26R TO 27R.  THE SKIN PANEL WILL BE REPLACED IN ACCORDANCE WITH B727 SRM 51-10-1.
